# SDR 2DYA20110103001

- Difficulty date: January 3, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N880DA
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 68,413 hours, 23,097 cycles
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 31433
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP, FOUND TAIL CONE BATTERY PACK INOP FOR EMERGENCY LIGHTING.  REPLACED BATTERY PACK IAW MM 33-53-00.
